# SDR ASOA201000116

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,342 hours, 16,487 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD RBL 9.00 VERTICAL POST TO INTERCOSTAL INBD ATTACH CLIP CRACKED IN RADIUS IN 2EA AREAS.  CLIP WAS FABRICATED AND INSTALLED IAW REO 601R-53-41-260 ON CO 7628109 8762815 OP 64. CLIP MADE FROM S6144-4 PO 111012.
